MAUDE Adverse Event Report: ARTHREX, INC. .062 WIRE CUTTER W/ SAFTY INSRT, ANGLED; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. .062 WIRE CUTTER W/ SAFTY INSRT, ANGLED; ORTHOPEDIC MANUAL SURG INSTR
Model Number .062 WIRE CUTTER W/ SAFTY INSRT, ANGLED
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025 , it was reported by a sales representative via (b)(4) that an ar-9938-11 wire cutter broke while trying to cut the snap off pins.This was discovered during the case with no patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation was confirmed.One unpackaged ar-9938-11 batch 672331 was received for investigation.Visual inspection found that a piece of the device's jaws was broken off, and the silicon inserter was not returned for evaluation.The device shows discoloration spots.Functional testing was performed by pressing the handle to check for resistance or any issues.The most likely cause of the reported failure is user error, applying excessive force during use.

Brand Name
.062 WIRE CUTTER W/ SAFTY INSRT, ANGLED
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21867056
Report Number1220246-2025-01585
Device Sequence Number4720866
Product Code LXH
UDI-Device Identifier00841435109582
UDI-Public(01)00841435109582(11)240130(10)672331
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number.062 WIRE CUTTER W/ SAFTY INSRT, ANGLED
Device Catalogue NumberAR-9938-11
Device Lot Number672331
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2025
Supplement Date Received by Manufacturer09/03/2025
Initial Report FDA Received Date04/18/2025
Supplement Report FDA Received Date09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/30/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown